# SDR REXA2013011100139

- Difficulty date: January 11, 2013
- Submitted: January 14, 2013
- Operation: Air carrier
- Aircraft: N8948B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7948
- Aircraft time: 13,982 hours, 13,269 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR EXIT SIGN CRACKED.  REMOVED AND REPLACED SERVICE DOOR EXIT SIGN IAW AMM 33-51-13.
